Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 4, NWS Melbourne, FL

January 12, 2015

NWS Melbourne, FL issued this small craft advisory at Jan 12, 2015, 7:13 AM EST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2015, 7:13 AM EST (12:13 UTC)
Expired
Jan 12, 2015, 10:00 AM EST
In force
3 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WHUS72 KMLB 121213
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
713 AM EST MON JAN 12 2015


AMZ570-572-575-121530-
/O.NEW.KMLB.SC.Y.0004.150112T1213Z-150112T1500Z/
/O.NEW.KMLB.SW.Y.0002.150112T1500Z-150113T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
713 AM EST MON JAN 12 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM
EST THIS EVENING...

* WINDS AND SEAS...SOUTHEAST WINDS TO AROUND 20 KNOTS WITH SEAS UP
  TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ552-555-121500-
/O.NEW.KMLB.SC.Y.0004.150112T1213Z-150112T1500Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
713 AM EST MON JAN 12 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS AND SEAS...SOUTHEAST WINDS TO AROUND 20 KNOTS WITH SEAS UP
  TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
690 
WHUS72 KMLB 121503
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1003 AM EST MON JAN 12 2015

AMZ552-555-122100-
/O.EXP.KMLB.SC.Y.0004.000000T0000Z-150112T1500Z/
/O.EXB.KMLB.SW.Y.0002.000000T0000Z-150112T2100Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1003 AM EST MON JAN 12 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 PM
EST THIS AFTERNOON...

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 15 KNOTS WITH SEAS UP TO
  6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ570-572-575-122100-
/O.EXP.KMLB.SC.Y.0004.000000T0000Z-150112T1500Z/
/O.CON.KMLB.SW.Y.0002.000000T0000Z-150113T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1003 AM EST MON JAN 12 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 10 PM EST THIS EVENING...

* WINDS AND SEAS...SOUTHEAST WINDS TO AROUND 15 KNOTS WITH SEAS UP
  TO 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 4:29 AM EST, 2 hours 44 minutes earlier.

Area forecast discussion, Jan 12, 4:29 AM EST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
429 AM EST MON JAN 12 2015

.DISCUSSION...

...FEW PATCHES OF DENSE FOG EARLY THIS MORNING...
...SHOWERS LIKELY WITH SLIGHT CHANCE FOR STORMS THIS AFTERNOON...
...POOR TO HAZARDOUS BOATING CONDITIONS MUCH OF THE WEEK...

TODAY-TONIGHT...
DEEP RIDGE AXIS OVER THE WRN ATLC IS GENERATING A DEEP/STRONG SERLY
BREEZE ACRS THE FL PENINSULA...BCMG S OVER THE CENTRAL GOMEX AS A
NEW FRONTAL BNDRY HAS DVLPD ALONG THE NRN GULF COAST...EXTENDING UP
THE CAROLINA COAST. MEANWHILE...STRONG NRLY FLOW OVER THE NRN
PLAINS/UPR MIDWEST WILL DRIVE A SECOND FRONT INTO THE DEEP SOUTH.
EVENTUALLY...THESE BDRYS WILL MORPH INTO ONE SINGE LARGE FRONTAL
TROF OVER DEEP SOUTH/MID ATLC BEFORE PUSHING INTO THE W ATLC.

INTERACTION BTWN THE ATLC RIDGE AND THE DVLPG FRONTAL SYSTEM WILL
MAINTAIN A DEEP E/SERLY FLOW THAT WILL PULL WARM/MOIST TROPICAL AIR
ACRS THE BAHAMAS INTO CENTRAL FL. THIS TROPICAL MOISTURE WILL THEN
MERGE WITH DEEP MOISTURE ALREADY PRESENT WITHIN THE FRONTAL TROF
OVER THE NRN GOMEX/GULF STATES.

SCT/NMRS SHRAS EXPECTED TO DVLP ACRS THE CENTRAL PENINSULA. OVERALL
INSTABILITY IS MARGINAL AS THE LCL AIRMASS HAS LITTLE ORGANIZED
VORTICITY OUTSIDE OF A LOCALIZED KNUCKLE OVER THE CENTRAL GOMEX.
EVEN SO...H50-H70 LAPSE RATES ARE ARND 6.0C/KM...WHILE AN H30-H20
70-90KT JET STREAK LIFTING UP THE ERN CONUS IS GENERATING STRONG UPR
LVL DIVERGENCE OVER THE GOMEX.

ONE INTERESTING FEATURE IS A LOCAL CONVERGENCE ZONE JUST N OF THE
YUCATAN CHANNEL. GFS CONTINUES TO HINT AT A RESPECTABLE H85-H50 VORT
MAX DVLPG OVER THE FL PENINSULA AS A MID LVL SHORT WAVE OVER THE
CENTRAL GOMEX/SRN PLAINS PUSHES EWD. PREVIOUS FCSTS HAVE INDICATED
MUCH OF THE INTENSITY INDICATED BY THE GFS MODEL IS LIKELY DUE TO
CONVECTIVE FEEDBACK. INDEED...CG LTG ACTIVITY OVER THE CENTRAL GOMEX
HAS BEEN SURPRISINGLY LOW AS THE COMPLEX HAS TREKKED ACRS THE LOOP
CURRENT...WHILE NEITHER GFS/ECMWF INDICATE THE SUPPORTING SHORT WAVE
WILL HAVE MUCH IDENTITY AS IT PLOWS INTO THE WRN FLANK OF THE ATLC
RIDGE ONCE IT CROSSES THE MS VALLEY.

EVEN SO...THE ECMWF...WHILE MUCH LESS BULLISH WITH DYNAMIC LIFT
ASSOCD WITH THIS FEATURE BUT DOES CARRY IT ACRS N FL ABOUT THE SAME
TIME AS GFS...ARND 00Z TONIGHT. INTERESTINGLY...THE LCL WRF MODEL
CONFIRMS THIS WITH MAX PRECIP COVERAGE/INTENSITY BTWN THE HRS OF 21Z
THIS AFTN AND 03Z THIS EVNG. STRONG/SVR WX POTENTIAL WILL BE QUITE
LOW...HOWEVER...AS EXTENSIVE CLOUD COVER WILL HAMPER SFC HEATING AND
LOW LVL DESTABILIZATION WHILE S/SW MID LVL WINDS GENERATE WEAK WARM
AIR ADVECTION ALOFT.

WILL GO WITH NMRS SHRAS/ISOLD TSRAS AREAWIDE. SRLY FLOW THRU THE DAY
WILL KEEP AFTN TEMPS IN THE U70S/L80S. CLOUD COVER AND A DVLPG
ONSHORE BREEZE WILL KEEP OVERNIGHT MINS IN THE U50S/L60S INTERIOR...
L/M60S ALONG THE COAST. SATURATED AIRMASS WILL ALLOW AREAS OF FOG TO
DVLP IN THE PREDAWN HRS...ESP WHERE PRECIP OCCURS.

TUE...MID TO UPPER LEVEL IMPULSE WILL BE EAST OF THE AREA ALONG
WITH THE WIDESPREAD AREA OF CONVECTION. A WEAK FRONTAL TROUGH IS
FORECAST TO SLIDE INTO THE PENINSULA AND SWING SURFACE WINDS
AROUND TO THE NORTH/NORTHEAST. CONSIDERABLE MOISTURE IS SHOWN
LINGERING THOUGH...WITH MOS POPS AROUND 30 PERCENT. THIS IS CLOSE
TO OUR PREVIOUS FORECAST SO WILL MAKE NO CHANGES AT THIS TIME. DID
NOT MENTION ANY FOG CHANCES TUE NIGHT YET...BUT MOS IS HINTING AT
TI. WITH THE NORTHERLY COMPONENT AND LINGERING MOISTURE/CLOUDINESS...
WENT COOLER THAN THE MOS MAX TEMPS.

WED-THU...A SHORTWAVE TROUGH WILL MOVE QUICKLY EASTWARD FROM THE
SOUTHERN ROCKIES ON WED AND INTO THE SOUTHEAST STATES THU. A WEAK
WAVE ALONG FRONTAL BOUNDARY SHOULD DEVELOP IN THE GULF OF MEXICO
AND APPROACH THE AREA ON THU. THE GFS SHOWS THE WAVE IMPACTING
SOUTHERN SECTION OF THE PENINSULA WHILE THE ECMWF SHOWS CENTRAL/NORTH
FLORIDA GETTING THE HIGHEST MOISTURE...AND IS MORE SUPPORTIVE OF
THUNDER ON THU.

THINK THAT WED MIGHT END UP BEING DRY WITH BOTH GFS AND ECMWF
SHOWING A NORTHERLY LOW LEVEL FLOW AND MID LEVEL DRYING...THEN
ON THU AND THU NIGHT POPS MIGHT BE IN THE LIKELY CATEGORY. WILL
NOT TRY TO BE THAT SPECIFIC JUST YET AND INSTEAD MENTION SLIGHT
CHANCE POPS WED AND KEEP CURRENT FORECAST FOR THU (CHANCE POPS
SOUTH AND LIKELY FAR NORTH).

FRI-NEXT MON...AXIS OF TROUGH ALOFT PASSING TO OUR EAST EARLY FRI
WILL DRY OUT THE MID/UPPER LEVELS AND NORTHERLY WIND SURGE WILL BRING
LOW LEVEL DRYING. HOWEVER...SURFACE HIGH PRESSURE RIDGE WILL PUSH
TO THE EASTERN SEABOARD ON SAT AND LOW LEVEL WINDS WILL SWING
AROUND TO EASTERLY. THIS WILL LIKELY SET UP ATLANTIC CLOUD LINES
WITH ISOLATED SHOWERS OVER THE WEEKEND. MOS POPS ARE TOO LOW TO
INTRODUCE SMALL COASTAL SHOWER CHANCES YET. TEMPS WILL BE SLIGHTLY
ABOVE NORMAL EXCEPT MAYBE EKING OUT ONE DAY WITH HIGH TEMPS NORMAL
TO SLIGHTLY BELOW ON FRI.

&&

.AVIATION...THRU 12/12Z
SFC WNDS: N OF KTIX-KISM...THRU 12/15Z VRBL AOB 3KTS...BTWN
12/15Z-12/24Z S/SW 7-11KTS...BTWN 13/00Z-13/03Z WNDSHFT TO E/NE
3-5KTS...AFT 13/03Z NE AOB 5KTS. S OF KTIX-KISM...THRU 12/18Z E/SE
7-12KTS...BTWN 12/18Z-13/01Z E/SE 5-9KTS...AFT 13/01Z NE 3-5KTS.

VSBYS/WX: N OF KTIX-KISM...THRU 12/15Z AREAS MVFR IN -RA/BR...BTWN
12/15Z-12/24Z...NMRS MVFR SHRAS/ISOLD IFR TSRAS...BTWN 13/00Z-13/06Z
SCT MVFR SHRAS/ISOLD IFR TSRAS...AFT 13/06Z AREAS MVFR BR. S OF
KTIX-KISM THRU 12/15Z VFR...BTWN 12/15Z-12/24Z NMRS MVFR SHRAS/ISOLD
IFR TSRAS...BTWN 13/00Z-13/06Z SCT MVFR SHRAS/ISOLD IFR TSRAS...AFT
13/06Z AREAS MVFR BR.

CIGS: N OF KTIX-KISM...THRU 12/15Z PREVAILING FL008-010 WITH PDS BLO
FL006...BTWN 12/15Z-12/18Z LIFTING TO FL040-060 CONTG THRU 13/00Z...
BTWN 13/00Z-13/06Z BTWN FL080-100...AFT 13/06Z BTWN FL020-030. S OF
KTIX-KISM...THRU 12/15Z PREVAILING FL080-100 WITH PDS BTWN
FL020-030...BTWN 12/15Z-12/24Z BTWN FL040-060...AFT 13/00Z BTWN
FL100-120.

&&

.MARINE...
TODAY-TONIGHT...
HI PRES RIDGE OVER THE W ATLC WILL GENERATE A MODERATE TO FRESH SE
BREEZE THRU MIDDAY AS A FRONTAL TROF DVLPS ALONG THE SERN SEABOARD.
WINDS WILL DIMINISH TO A GENTLE TO MODERATE SE BREEZE THIS AFTN AS
THE DLVPS TROF DISRUPTS THE FLOW AROUND THE BASE OF THE ATLC RIDGE.
BY LATE AFTN...AS A WEAK SFC LOW DLVPS OFF THE CAROLINA
COAST...WINDS N OF SEBASTIAN INLET WILL VEER TO THE SW...S OF THE
INLET WINDS BCMG LGHT/VRBL AS THE LCL PGRAD WEAKENS. SEAS 5-7FT
NEARSHORE AND 6-8FT OFFSHORE...SUBSIDING TO 4-6FT NEARSHORE AND
5-7FT OFFSHORE.

AS THE SFC LOW LIFTS NWD OVERNIGHT...WINDS WILL BACK TO THE
E/NE...DIMINISHING TO A LIGHT TO GENTLE BREEZE. SEAS SUBSIDING TO
3-5FT NEARSHORE AND 4-6FT OFFSHORE.

WILL EXTEND THE CURRENT SCA TO 15Z AS LATEST DATA BUOY/C-MAN OBS ARE
SHOWING WINDS ARND 20KTS AND 6-8FT SEAS OVER MOST OF THE LCL ATLC.
HOWEVER...EVEN ONCE THE WINDS DIMINISH...THE WAVE ENERGY WILL NEED
SEVERAL MORE HRS TO FULLY SUBSIDE AS CURRENT SEAS HAVE BEEN ENHANCED
BY A 3-4FT SWELL. WILL ISSUE AN SCA FOR SEAS FOR THE OFFSHORE LEG
STARTING 15Z THIS MRNG AND CONTG THRU 03Z THIS EVENING.

TUE-FRI...A WEAK FRONT IS FORECAST TO SLIDE SLOWLY THROUGH THE WATERS
TUE. THIS SHOULD CAUSE WINDS 10 KNOTS OR LESS FROM THE NORTH/NORTHEAST.
THE MODELS SHOW A WEAK LOW PRESSURE WAVE FORMING EAST OF THE WATERS
ON WED WITH AN INCREASE IN NORTHERLY WINDS TO NEAR 15 KNOTS FROM ABOUT
CANAVERAL NORTH. WE HAVE NORTHERLY WINDS CONTINUING ON THU BUT AN
APPROACHING FRONTAL WAVE FROM THE GULF MAY RESULT IN LIGHTER AND
VARIABLE WINDS. EXPECT ANOTHER SHOT OF WIDESPREAD SHOWERS THU INTO
THU NIGHT THOUGH. MODELS ARE IN DECENT AGREEMENT SHOWING SURGE OF
NORTHERLY WINDS FRI WITH SMALL CRAFT ADVISORY CONDITIONS LOOKING
LIKELY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  77  61  74  61 /  70  40  30  30
MCO  80  61  78  61 /  70  40  30  20
MLB  78  66  77  64 /  60  50  30  20
VRB  79  65  78  63 /  60  60  30  20
LEE  79  60  77  59 /  70  40  20  30
SFB  79  61  77  60 /  70  40  30  20
ORL  79  61  78  61 /  70  40  30  20
FPR  79  65  79  63 /  60  60  30  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR COASTAL
     WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
     COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 AM THIS MORNING
     TO 10 PM EST THIS EVENING FOR WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

&&

SHORT TERM...BRAGAW
LONG TERM....LASCODY
Hazardous weather outlook, Jan 12, 5:55 AM EST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
555 AM EST MON JAN 12 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-122300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
555 AM EST MON JAN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AS A WEAK STORM
SYSTEM OVER THE GULF OF MEXICO PUSHES EAST ACROSS THE FLORIDA
PENINSULA. THE PRIMARY THREAT FROM THESE STORMS WILL BE CLOUD-TO-
GROUND LIGHTNING...THOUGH WIND GUSTS OVER 30 MPH WILL BE POSSIBLE
AS WELL. REMEMBER...LIGHTNING MAKES ANY THUNDERSTORM A POTENTIAL
KILLER. CEASE OUTDOOR ACTIVITIES AND MOVE INDOORS IF LIGHTNING IS
SEEN OR IF THUNDER IS HEARD.

.DENSE FOG/SMOKE IMPACT...
AREAS OF DENSE FOG HAVE DEVELOPED ALONG AND NORTH OF THE I-4
CORRIDOR AND WILL PERSIST THROUGH MID MORNING. VISIBILITY AT OR
BELOW ONE QUARTER MILE WILL BE COMMON WITH LOCAL AREAS
EXPERIENCING NEAR ZERO VISIBILITY. COMMUTERS ARE URGED TO SLOW
DOWN AND ALLOW EXTRA TIME TO REACH THEIR DESTINATIONS THIS
MORNING.

.RIP CURRENT IMPACT...
A LONG PERIOD EASTERLY SWELL WILL GENERATE A LOW TO MODERATE RIP
CURRENT THREAT ALONG AREA BEACHES TODAY. THE THREAT WILL BE
HIGHEST THROUGH 9:30 AM THIS MORNING AND AFTER 4:00 PM THIS
AFTERNOON DUE TO TIDAL EFFECTS. ALWAYS SWIM WITHIN SIGHT OF A LIFE
GUARD AND NEVER ENTER THE OCEAN ALONE.

.WIND AND SEA IMPACT...
EAST TO SOUTHEAST WINDS BETWEEN 15 AND 20 KNOTS WILL GENERATE SEAS
BETWEEN 5 AND 7 FEET OVER THE NEARSHORE ATLANTIC WATERS SOUTH OF
THE BREVARD-VOLUSIA COUNTY LINE...AND UP TO 8 FEET OVER THE
OFFSHORE ATLANTIC WATERS. WHILE WINDS WILL DIMINISH BY MIDDAY...
THE SWELL WILL CONTINUE TO MAINTAIN HAZARDOUS SEAS FOR SMALL
CRAFT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BRAGAW

In the hours before

Special weather statement, Jan 12, 5:00 AM EST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
500 AM EST MON JAN 12 2015

FLZ041-044>046-053-144-121200-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE-
500 AM EST MON JAN 12 2015

...PATCHY FOG...LOCALLY DENSE ACROSS INTERIOR PORTIONS OF EAST
CENTRAL FLORIDA THROUGH EARLY MORNING...

PATCHY DENSE FOG WILL AFFECT INTERIOR AREAS OF EAST CENTRAL FLORIDA
FROM NORTHERN OSCEOLA COUNTY ACROSS INTERSTATE 4 TO LAKE AND INTERIOR
VOLUSIA COUNTY. VISIBILITIES WILL DROP TO LESS THAN ONE HALF MILE AT
TIMES. PERSONS WHO ARE DRIVING ON HIGHWAYS EARLY THIS MORNING SHOULD
PREPARE FOR RAPID CHANGES AND REDUCTIONS IN THEIR VISIBILITY.

IF YOU ENCOUNTER LOCALLY DENSE FOG WHILE TRAVELLING ON HIGHWAYS
EARLY THIS MORNING...REDUCE YOUR SPEED...USE YOUR LOW BEAM
HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE BETWEEN YOUR VEHICLE AND
THE ONE AHEAD OF YOU.

RL

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 5:35 AM ESTDense Fog AdvisoryMLBLake, Orange, Osceola, Seminole, Volusia3 hr
Jan 12, 7:13 AM ESTSmall Craft Advisory for Hazardous SeasMLB18 hr
Jan 12, 3:59 PM ESTSpecial Weather StatementMLBOrange, Seminole61 min
Jan 12, 4:17 PM ESTSpecial Marine WarningMLB118 min
Jan 12, 4:29 PM ESTSpecial Weather StatementMLBVolusia46 min
Jan 12, 4:44 PM ESTAreal Flood AdvisoryMLBOrange, Seminole91 min

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.